# SDR DXTA2024021410899

- Difficulty date: February 14, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N839QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000084
- Aircraft time: 1,102 hours, 644 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Binding
- Location: Main Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLOSED MAIN DOOR & HANDLE HAD ALOT OF FRICTION THOUGH HANDLE MOVEMENT. CABIN DOOR OPEN MESSAGE REMAINDED ON. OPENED DOOR & RAN CABIN DOOR OPEN ON GROUND CHKLST. COULD NOT CHECK HANDLE/PUSH TO OVERRIDE LIGHTS TO FLASH IAW CHKLST. TRIED TO CLOSE DOOR AGAIN & STILL HAD CABIN DOOR OPEN MESSAGE. TRIED TO OPEN DOOR & COULD NOT GET HANDLE PAST HALF WAY. HAD TO GET ASSIST FROM OUTSIDE TO OPEN DOOR. HANDLE INSIDE & OUTSIDE IS VERY NOTCHY.  REMOVED & REPLACED PCB NC103 & LUBED DOOR PINS & SOCKETS. CYCLED DOOR 4 TIMES WITH NO FAILURES & HANDLE IS EASY & SMOOTH TO OPEN & CLOSE DOOR. OPS CHECKS GOOD.
